# SDR SWAA2014033126699

- Difficulty date: February 25, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 35,550 hours, 20,705 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 589358
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK WINDOW POST CD RT, CRACKED 1 INCH LONG AT THE UPPER CORNER.  REPAIRED POST IAW ACO.
